Title: Hash function requirements for Schnorr signatures
Authors: Neven, Gregory * ×
Smart, Nigel *
Warinschi, Bogdan * #
Issue Date: 2009
Publisher: de Gruyter
Series Title: Journal on Mathematical Cryptology vol:3 issue:1 pages:69-87
ISSN: 1862-2976
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
article-1167.pdf Published 261KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.